# SDR RYNA201201160003

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N771RD
- Make and model: Airbus A330-343
- Aircraft serial: 1231
- Aircraft time: 190 hours, 69 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8E545543807
- Part serial: 1737817
- Condition: Broken
- Location: Cabin
- Part time: 190 hours, 69 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPEEPMS (FLOOR PROXIMITY EMERGENCY ESCAPE MARKING SYSTEM) LENS AT LAV 36 LOCK TAB BROKEN.  REPLACED FPEEPMS LENS IAW AMM 33-51-13-400-801-A.
